Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 86, NWS Jackson, MS

April 22, 2015Morehouse Parish, Louisiana

NWS Jackson, MS issued this severe thunderstorm warning at Apr 22, 2015, 4:22 PM CDT for Morehouse Parish, Louisiana. It was in force for 58 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 22, 2015, 4:22 PM CDT (21:22 UTC)
Expired
Apr 22, 2015, 5:20 PM CDT
In force
58 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

County Morehouse Parish, LA

The radar

The Jackson/Brandon,MS radar (KDGX), 181 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 22, 4:44 PM CDTTSTM WND GST 854 W Collinston, LA*** 1 INJ *** SUBSTANTIAL TREE DAMAGE IN THE AREA FROM HWY 165 AND ALONG AND NORTH OF HWY 554. 3 BUSINESSES WERE DAMAGED WITH A ROOF OFF ONE AND A PORTABLE OFFICE BUILDING BLOWN ACROSS THE ROAD AND DESTROYED. A VEHICELE WAS BLOWN OFF THE ROAD AND TREES FELL ON
Apr 22, 4:51 PM CDTTSTM WND DMGCollinston, LAMULTIPLE TREES WERE DOWN WITH SOME POWER POLES SNAPPED ACROSS THE S PART OF THE COUNTY. 30 TO 35 HOMES SUSTAINED SOME SORT OF DAMAGE TO SHINGLES OFF THE ROOF TO THE HOME DAMAGED BY TREES. A PONTOON BOAT AND TRAILER WAS ALSO FLIPPED OVER.
Apr 22, 4:51 PM CDTTSTM WND DMGCollinston, LAMULTIPLE TREES DOWN
Apr 22, 4:51 PM CDTTSTM WND DMGCollinston, LAMULTIPLE TREES DOWN...POWER POLES SNAPPED
Apr 22, 5:05 PM CDTTSTM WND DMG2 Nw Oak Ridge, LACORN CROP FLATTENED OFF HWY 134 AND 425. MUCH OF THE CROP IN THIS AREA IS A LOSS.
Apr 22, 5:05 PM CDTTSTM WND DMGOak Ridge, LASIGNFICANT WIND DAMAGE ALL ACROSS THE S PART OF THE PARISH. WIDESPREAD DOWNED TREES...HOMES AND VEHICLES DAMAGED.
Apr 22, 5:06 PM CDTTSTM WND DMGOak Ridge, LATHERE WAS DAMAGE TO THE OLD OAK RIDGE HIGH SCHOOL BUILDING. RELAYED VIA SOCIAL MEDIA.
Apr 22, 5:06 PM CDTTSTM WND GST 80Oak Ridge, LAROOF DAMAGE TO THE SCHOOL BUILDING WITH A LARGE PORTION OF BRICK WALL KNOCKED DOWN. NUMEROUS TREES WERE ALSO DOWN IN THIS AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 9.4 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2015-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2015-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1424 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

043 
WUUS54 KJAN 222122
SVRJAN
LAC067-222245-
/O.NEW.KJAN.SV.W.0086.150422T2122Z-150422T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
422 PM CDT WED APR 22 2015

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN MOREHOUSE PARISH IN NORTHEASTERN LOUISIANA...

* UNTIL 545 PM CDT

* AT 422 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
  OF STERLINGTON...OR 15 MILES WEST OF BASTROP...MOVING SOUTHEAST AT
  35 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  BASTROP AROUND 450 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE OAK
RIDGE...COLLINSTON AND MER ROUGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3290 9208 3276 9160 3271 9163 3268 9162
      3262 9166 3261 9172 3256 9174 3257 9181
      3254 9184 3252 9184 3254 9188 3253 9191
      3260 9193 3266 9191 3266 9194 3271 9197
      3271 9206 3280 9205
TIME...MOT...LOC 2122Z 295DEG 30KT 3280 9217 

HAIL...1.75IN
WIND...60MPH
 
$$

19
3 follow-up statements
289 
WWUS54 KJAN 222146
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
446 PM CDT WED APR 22 2015

LAC067-222245-
/O.CON.KJAN.SV.W.0086.000000T0000Z-150422T2245Z/
MOREHOUSE LA-
446 PM CDT WED APR 22 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHWESTERN MOREHOUSE PARISH...

AT 446 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BASTROP...
MOVING SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN MOREHOUSE PARISH...INCLUDING THE FOLLOWING LOCATIONS...
OAK RIDGE AND COLLINSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3283 9203 3273 9162 3271 9163 3268 9162
      3262 9166 3261 9172 3256 9174 3257 9181
      3254 9184 3252 9184 3254 9188 3253 9191
      3260 9193 3266 9191 3266 9194 3271 9197
      3271 9206 3279 9203
TIME...MOT...LOC 2146Z 295DEG 30KT 3271 9195 

HAIL...1.25IN
WIND...60MPH
 
$$

19
792 
WWUS54 KJAN 222211
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
511 PM CDT WED APR 22 2015

LAC067-222245-
/O.CON.KJAN.SV.W.0086.000000T0000Z-150422T2245Z/
MOREHOUSE LA-
511 PM CDT WED APR 22 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTH CENTRAL MOREHOUSE PARISH...

AT 510 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
RAYVILLE...MOVING SOUTHEAST AT 35 MPH.

HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
OAK RIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. THIS STORM IS PRODUCING WIDESPREAD 
WIND DAMAGE ACROSS MOREHOUSE PARISH. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3273 9162 3271 9163 3268 9162 3262 9166
      3261 9172 3256 9174 3257 9181 3254 9184
      3252 9184 3254 9188 3264 9188 3278 9182
TIME...MOT...LOC 2210Z 295DEG 30KT 3262 9173 

HAIL...1.50IN
WIND...70MPH
 
$$

19
963 
WWUS54 KJAN 222220
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
520 PM CDT WED APR 22 2015

LAC067-222230-
/O.CAN.KJAN.SV.W.0086.000000T0000Z-150422T2245Z/
MOREHOUSE LA-
520 PM CDT WED APR 22 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MOREHOUSE PARISH
IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3273 9162 3271 9163 3268 9162 3262 9166
      3261 9172 3256 9174 3257 9181 3254 9184
      3252 9184 3254 9188 3264 9188 3278 9182
TIME...MOT...LOC 2218Z 295DEG 30KT 3258 9163 

$$

CME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 3:58 PM CDT, 24 minutes earlier.

Area forecast discussion, Apr 22, 3:58 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
358 PM CDT WED APR 22 2015

.DISCUSSION...FOR THE MOST PART...THE AIRMASS ACROSS THE CWA REMAINS
DRY AND STABLE AS LOW TO MID 50S DEWPOINTS OVERSPREAD THE AREA. SOME
CU HAS TRIED TO FORM...BUT MOST APPEARS FLAT WITH LITTLE VERTICAL
DEVELOPMENT. RADAR IS INDICATING A CLUSTER OF STORMS OVER SOUTHERN
AR...AND MUST OBVIOUSLY BE ELEVATED CONSIDERING THE LOW LEVEL DRY
AIR.

MID LEVEL ZONAL FLOW CONTINUES TO BE CHARACTERIZED BY WEAK
SHORTWAVES. THESE WAVES...COUPLED WITH LOW LEVEL INSTABILITY HAVE
BEEN QUITE PROFICIENT AT NOCTURNAL MCS GENERATION WHICH TENDS TO
LINGER INTO THE MORNING HOURS. WHILE SOME SCATTERED CONVECTION DOES
SEEMS LIKELY TO LINGER INTO THE EVENING OVER THE FAR WESTERN FRINGES
OF THE AREA...EXPECT FURTHER DEVELOPMENT TO GET UNDERWAY AFTER
MIDNIGHT OVER THE ARKLATEX AND POSSIBLY POSE A PROBLEM OVER OUR
WESTERN SECTIONS PRIOR TO DAWN. THE SEVERE POTENTIAL SHOULD BE
LIMITED IN THESE AREAS AS THE CONVECTION SHOULD BE ON THE DOWNSWING
AS IT MOVES INTO THE AREA. OTHERWISE FOR THURSDAY/THURSDAY
NIGHT...JUST AIRMASS COMVECTION EXPECTED MAINLY OVER THE SOUTH AS
SURFACE WARM FRONT FINALLY MAKES IT INTO THE AREA. SEVERE THREAT FOR
THIS TIME PERIOD STILL LOOKS LIMITED AS LOW LEVEL WIND FIELD STAYS
RATHER WEAK. BEST POTENTIAL WILL REMAIN OVER THE WEST IN BEST
WIND/MOISTURE/INSTABILITY COMBINATION.

INCREASING SW FLOW ALOFT AS MID/UPPER LEVEL SYSTEM APPROACHES ALONG
WITH 120+ KNOT 300 MB JET WILL ALLOW LOWER LEVEL WINDS TO STIFFEN BY
FRIDAY. THE WARM SECTOR LOOKS TO SURGE WELL INLAND AS MID 60
DEWPOINTS MANAGE TO GET AS FAR NORTH AS HIGHWAY 49 BY AFTERNOON WITH
LOWER 70 DEWPOINTS IMPINGING UPON THE LOWER MS RIVER PORTIONS OF OUR
AREA. THESE DEWPOINTS WILL CONTINUE TO NOSE UPWARD DURING THE EVENING
WITH INCREASING LOW LEVEL WINDS. IMPRESSIVE THERMODYNAMIC AND
KINEMATIC FIELDS IN PLACE DURING THIS TIME FRAME. NEAR 30 VERTICAL
TOTALS AND NEAR 7 C/KM MID LEVEL LAPSE RATES LOOK TO BE COINCIDENT
WITH NEAR 500 M2/S2 0-3KM SRH (MOST OCCURRING IN THE 0-1 KM LAYER)
AND 60+ KNOTS OF DEEP LAYER SHEAR. HAVE RAISED HAZARDOUS WEATHER
OUTLOOK THREAT LEAVEL TO ELEVATED AS CONFIDENCE CONTINUES TO INCREASE
IN MULTIFACETED SEVERE WEATHER EVENT LATE FRIDAY AFTERNOON INTO THE
OVERNIGHT.

GFS/ECMWF ARE IN AGREEMENT THAT SYSTEM WILL SLOW A BIT BEFORE
EXITING OUR AREA. WITH THIS RESULT...SEVERE CONVECTIVE THREAT WILL
CONTINUE INTO SATURDAY WHERE MOST FAVORABLE THERMODYNAMIC/KINEMATIC
FIELDS WILL SHIFT TO THE EASTERN SECTIONS...WITH NO CLEAR WESTWARD
CUT OFF. THEREFORE...WILL CONTINUE OUR ELEVATED THREAT IN THE HWO FOR
THE MAJORITY OF SATURDAY AS WELL./26/

&&

.AVIATION...VFR CONDITIONS WERE BEING OBSERVED AT 21Z OVER THE WHOLE
AREA. VFR CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THIS AFTN.
CONDITIONS WILL LOWER BY THIS EVENING FROM THE WEST AS SCT TO
NUMEROUS TSTMS DEVELOP AND SPREAD ESE. /17/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       62  81  64  77 /  35  39  20  76
MERIDIAN      59  78  59  76 /  26  35  20  66
VICKSBURG     61  80  65  78 /  47  45  20  81
HATTIESBURG   63  84  67  79 /  34  37  20  59
NATCHEZ       63  82  68  79 /  62  39  20  78
GREENVILLE    60  71  60  75 /  47  47  20  82
GREENWOOD     58  72  57  75 /  39  43  20  79

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

26/17
Hazardous weather outlook, Apr 22, 3:56 PM CDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
356 PM CDT WED APR 22 2015

ARZ074-075-LAZ007>009-015-016-023>026-MSZ034-040>042-047-048-053-
054-059>063-072-232100-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-WASHINGTON-ISSAQUENA-
SHARKEY-YAZOO-WARREN-HINDS-CLAIBORNE-COPIAH-JEFFERSON-ADAMS-
LINCOLN-LAWRENCE-MARION-
356 PM CDT WED APR 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTHWEST
MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...SOUTHWEST MISSISSIPPI...
AND WEST CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND THURSDAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...TONIGHT THROUGH THURSDAY

FLOODING
THREAT...LIMITED
TIMING...TONIGHT THROUGH THURSDAY

THERE IS A LIMITED THREAT TONIGHT INTO EARLY THURSDAY FOR SEVERE
STORMS CAPABLE OF PRODUCING UP TO HALF DOLLAR SIZED HAIL...DAMAGING
WIND GUSTS UP TO 60 MPH...AND FLASH FLOODING. THIS WILL BE GENERALLY
ALONG AND WEST OF A LINE FROM GREENVILLE TO JUST EAST OF JACKSON TO A
COLUMBIA LINE.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

FOR LATE FRIDAY AFTERNOON INTO FRIDAY NIGHT THERE WILL
BE AN ELEVATED THREAT OF DAMAGING WIND GUST OF 60 MPH...LARGE
HAIL...TORNADOES AND FLASH FLOODING. THIS WILL BE GENERALLY
ALONG A LINE FROM NORTH OF MERIDIAN TO JACKSON METRO TO NATCHEZ.
THERE WILL BE A LIMITED THREAT OF DAMAGING WIND GUSTS UP TO 60
MPH...QUARTER SIZED HAIL AND A FEW TORNADOES SOUTHEAST OF THE ABOVE
LINE AREA.

FOR SATURDAY THERE WILL BE AN ELEVATED RISK FOR A GREATER POTENTIAL OF
DAMAGING WIND GUST OF 60 MPH...LARGE HAIL...A FEW TORNADOES AND FLASH
FLOODING. THIS WILL BE GENERALLY ALONG AND SOUTHEAST OF A LINE FROM
WEST POINT TO JACKSON METRO TO NATCHEZ. THERE WILL BE A LIMITED RISK
OF POSSIBLE IMPACTS FOR WIND GUSTS UP TO 60 MPH...LARGE HAIL,,,A FEW
TORNADOES AND FLASH FLOODING NORTHWEST OF THE ABOVE LINE AREA.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT
THROUGH THURSDAY AND FRIDAY THROUGH SATURDAY.

MSZ018-019-025>033-035>039-043>046-049>052-055>058-064>066-073-
074-232100-
BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-
LOWNDES-CHOCTAW-OKTIBBEHA-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
MADISON-LEAKE-NESHOBA-KEMPER-RANKIN-SCOTT-NEWTON-LAUDERDALE-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON DAVIS-COVINGTON-JONES-LAMAR-
FORREST-
356 PM CDT WED APR 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL
MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TONIGHT AND THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

FOR LATE FRIDAY AFTERNOON INTO FRIDAY NIGHT THERE WILL
BE A ELEVATED THREAT OF DAMAGING WIND GUST OF 60 MPH...LARGE
HAIL...TORNADOES AND FLASH FLOODING. THIS WILL BE GENERALLY
ALONG A LINE FROM NORTH OF MERIDIAN TO JACKSON METRO TO NATCHEZ.
THERE WILL BE A LIMITED THREAT OF DAMAGING WIND GUSTS UP TO 60
MPH...QUARTER SIZED HAIL AND A FEW TORNADOES SOUTHEAST OF THE ABOVE
LINE AREA.

FOR SATURDAY THERE WILL BE AN ELEVATED RISK FOR A GREATER POTENTIAL OF
DAMAGING WIND GUST OF 60 MPH...LARGE HAIL...A FEW TORNADOES AND FLASH
FLOODING. THIS WILL BE GENERALLY ALONG AND SOUTHEAST OF A LINE FROM
WEST POINT TO JACKSON METRO TO NATCHEZ. THERE WILL BE A LIMITED RISK
OF POSSIBLE IMPACTS FOR WIND GUSTS UP TO 60 MPH...LARGE HAIL,,,A FEW
TORNADOES AND FLASH FLOODING NORTHWEST OF THE ABOVE LINE AREA.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION FRIDAY
THROUGH SATURDAY.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

*FLOODING*
EXTREME...CONFIDENT IN SIGNIFICANT FLOODING.
SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE.
ELEVATED...CONFIDENT IN FLOODING.
LIMITED...FLOODING POSSIBLE.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 11:36 AM CDTRiver Flood AdvisoryJANEast Carroll36 hr
Apr 22, 11:36 AM CDTRiver Flood AdvisoryJANMadison, Tensas36 hr
Apr 22, 5:03 PM CDTSevere Thunderstorm WarningJANEast Carroll, Franklin, Madison, Richland, West Carroll57 min
Apr 22, 5:56 PM CDTSevere Thunderstorm WarningJANEast Carroll, Madison63 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.